Log In Sign Up

Coming off of Birth Control pills???


Forum: Birth Control

Notices

Welcome to the JustMommies Message Boards.

We pride ourselves on having the friendliest and most welcoming forums for moms and moms to be! Please take a moment and register for free so you can be a part of our growing community of mothers. If you have any problems registering please drop an email to boards@justmommies.com.

Our community is moderated by our moderation team so you won't see spam or offensive messages posted on our forums. Each of our message boards is hosted by JustMommies hosts, whose names are listed at the top each board. We hope you find our message boards friendly, helpful, and fun to be on!

Like Tree1Likes
  • 1 Post By MashaMommy

Reply Post New Topic
  Subscribe To Birth Control LinkBack Topic Tools Search this Topic Display Modes
  #1  
February 19th, 2014, 07:16 AM
Member
Join Date: Feb 2014
Posts: 25
Hi all!

So I was just curious what other women's experiences were with coming off of birth control pills? I stopped mine mid pack as I thought there was a chance I could be pregnant. So now I have been off of it for almost a month and since about day 3 I have felt amazing. I am happier, not mood at all, my skin is better than it was prior to being on BC pills and I just feel so much better. I have been nauseous every day for the last 5 weeks but not sure if that is related or not. Anyways just curious!
Reply With Quote
  #2  
March 14th, 2014, 10:01 AM
blessdmommy's Avatar Platinum Supermommy
Join Date: Jan 2007
Location: Southwest MI
Posts: 11,668
Send a message via AIM to blessdmommy
I just got off the Implanon due to nightmareish bleeding..I bled for 21 days straight. Exhausting! Ugh. But yeah, I feel the same as you...SO MUCH BETTER not on the BC. Awesomeness!
__________________
Hi!
I'm Maria!
Married to my sweetheart since 2007.
Mama to Jack, Ben, Marjorri and Adeline.
Human to Jeyne the Redbone Coonhound.

<3 Autism Advocate <3 Babywearer <3 Blogger <3 Nerd <3 Bookworm <3
Reply With Quote
  #3  
April 25th, 2014, 12:47 PM
Member
Join Date: Jun 2013
Posts: 47
i was on BC pills for years, went off about a year ago and felt 1000 times better. No more mood swings, better skin, weight loss......

there is a BUT however............i guess condoms don't work 100% because i am 8 weeks pregnant
Pinkachoo likes this.
__________________




Reply With Quote
  #4  
May 29th, 2014, 11:41 AM
Veteran
Join Date: Apr 2014
Location: United Kingdom.
Posts: 490
Just coming off BC pills after being on them for about 6 years.

I'm tired, and uninterested in a lot of things.. I know I'll feel better soon. But I remember from taking a break previously, I felt mildly depressed and spaced out. I think I must be sensitive to the levels of hormones.


It was the same for other female members of my family when coming off the pill though so to be expected maybe?
Reply With Quote
  #5  
June 18th, 2014, 01:27 PM
Member
Join Date: May 2014
Posts: 11
I also feel a million times better when I'm not using the pill!
Reply With Quote
  #7  
April 20th, 2016, 06:29 PM
Veteran
Join Date: Apr 2014
Posts: 304
Got off the pill a month ago. My last period came a day after I stopped. BD only once 3 weeks after I got off POPs. Now I'm 5 days late with cramps. I POAS when I was a day late and got a BFN. I read around in the 'net that it takes most women to have a regular cycle after 2 months after stopping BC. I guess I'm like most women. I hope my cycle will settle soon coz I want to TTC again
Re symptoms... when I was on BC for nearly about a year, my boobs got big... now it kinda shrunk back to its original size which wasn't big to begin with At least my tops fit better now.
I'm still emotional compared to pre-BC. I tear up at the slightest thing most of the time. I hope it'll be gone soon. It's so embarrassing when getting caught crying while watching any sort of inspirational videos

Last edited by Pinkachoo; April 20th, 2016 at 06:37 PM.
Reply With Quote
  #9  
September 2nd, 2016, 06:42 AM
Member
Join Date: Sep 2013
Posts: 31
I never liked birth control pills. I always suffered from Headache, Nausea, weight gain etc. I stooped taking about two months ago. Now I feel fresh and alive.
Reply With Quote
Reply

Topic Tools Search this Topic
Search this Topic:

Advanced Search
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off



All times are GMT -7. The time now is 12:03 AM.



Powered by vBulletin® Version 3.8.9
Copyright ©2000 - 2017, vBulletin Solutions, Inc.
Search Engine Optimization by vBSEO 3.6.0